# SDR USAA200508002

- Difficulty date: August 13, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- Aircraft time: 50,366 hours, 37,404 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK FOUND IN LT MLG WHEEL WELL PRESSURE FLOOR WEB STA 665/LBL 30.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-60-04A & EA 81311.
